Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Properties of fixed point sets on dendrites

Helga Schirmer

Vol. 36 (1971), No. 3, 795–810
Abstract

Every nonempty closed subset of a dendrite can be the fixed point set of a self-map, but in general it cannot be the fixed point set of a map with special properties. Necessary conditions found here for the fixed point sets of homeomorphisms and monotone surjections of dendrites are mainly concerned with the order of the possible fixed points, and extend earlier results by G. E. Schweigert and L. E. Ward, Jr.

Mathematical Subject Classification
Primary: 54.85
Milestones
Received: 9 July 1970
Published: 1 March 1971
Authors
Helga Schirmer